MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC LINE ACCESSORIES; SYSTEM, HEMODIALYSIS, REMOTE ACCESSORIES

VANTIVE US HEALTHCARE LLC LINE ACCESSORIES; SYSTEM, HEMODIALYSIS, REMOTE ACCESSORIES
Catalog Number 115959
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the drain port of a prismaflex 5l effluent bag was observed to be broken during use, and the bag was "found wet".There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added h6 and h11: h11: the actual device was not available; however, a photograph of the sample was provided for evaluation.Visual inspection of the photo showed the broken bag on the draining port.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The reported condition was verified.The cause of the condition was not determined as no further or actual sample testing could be conducted.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
LINE ACCESSORIES
Common Device Name
SYSTEM, HEMODIALYSIS, REMOTE ACCESSORIES
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
round lake IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - MEDOLLA MODENA BLOOD
via modenese, 66
medolla modena 41036
IT   41036
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
8153072966
MDR Report Key23980367
Report Number9610270-2026-00001
Device Sequence Number16131605
Product Code MON
UDI-Device Identifier07332414121594
UDI-Public07332414121594
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number115959
Device Lot Number2510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown